# SDR P5CA2018101500320

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,064 hours, 20,903 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: DPXZDA26S7S33B
- Condition: Defective
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW EICAS MESSAGE AFTER LANDING( REPLACED CONNECTOR 28998B IAW AMM 30-41-12SHEET 2 AND SWPM 20-71-11 OPS CHECK NORMAL FOR CONTINUED FOR SERVICE  )
